The dimension of almost spherical sections of convex bodies
Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1975-1976), Exposé no. 19 et 20, 13 p.
@article{SAF_1975-1976____A15_0,
     author = {Lindenstrauss, Joram},
     title = {The dimension of almost spherical sections of convex bodies},
     journal = {S\'eminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")},
     note = {talk:19 et 20},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1975-1976},
     zbl = {0338.46024},
     mrnumber = {473792},
     language = {en},
     url = {archive.numdam.org/item/SAF_1975-1976____A15_0/}
}
Lindenstrauss, J. The dimension of almost spherical sections of convex bodies. Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1975-1976), Exposé no. 19 et 20, 13 p. http://archive.numdam.org/item/SAF_1975-1976____A15_0/

[1] A. Dvoretzky and C.A. Rogers, Absolute and unconditional convergence in normed linear spaces, Proc. Nat. Acad. Sci. U.S.A. 36 (1950), 192-197. | MR 33975 | Zbl 0036.36303

[2] P. Enflo, J. Lindenstrauss and G. Pisier, On the "three space problem", Math. Scand. 36 (1975), 199-210. | MR 383047 | Zbl 0314.46015

[3] F. John, Extremum problems with inequalities as subsidiary conditions, Courant anniversary volume, New York 1948. | MR 30135 | Zbl 0034.10503

[4] S. Kwapien, Isomorphic characterization of inner product spaces by orthogonal series with vector valued coefficients, Studia Math. 44 (1972), 583-595. | MR 341039 | Zbl 0256.46024

[5] J. Lindenstrauss and L. Tzafriri, On the complemented subspaces problem, Israel J. Math. 9 (1971), 263-269. | MR 276734 | Zbl 0211.16301

[6] P. Lévy, Problèmes concrets d'analyse fonctionnelle, Gauthier Villars, Paris 1951. | MR 41346 | Zbl 0043.32302

[7] B. Maurey and G. Pisier, Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach, to appear in Studia Math. | MR 443015 | Zbl 0344.47014

[8] V.D. Milman, A new proof of the theorem of A. Dvoretzky on sections of convex bodies, Funct. Anal. Appl. 5 (1971), 288-295. | MR 293374 | Zbl 0239.46018

[9] E. Schmidt, Die Brunn-Minkowski ungleichung, Math. Nach. 1 (1948), 81-157. | MR 28600 | Zbl 0030.07602

[10] E. Tomczak-Jaegermann, The moduli of smoothness and convexity and the Rademacher averages of trace classes Sp, 1 ≤ p @ ∞, Studia Math. 1975. | Zbl 0282.46016